# SDR QXEA0201314

- Difficulty date: August 30, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 2,575 hours, 3,066 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA- RED GEAR UNSAFE LIGHT CAME ON MOMENTARILY FOLLOWED IMMEDIATELY THEREAFTER BY BOTH AMBER MAIN GEAR DOOR LIGHTS DURING CRUISE FLIGHT.  ADJUSTED THE LEFT HAND UPLOCK PSU SENSOR AND LEFT AND RIGHT HAND AFT DOOR SENSOR.  INSPECTED GAP OF THE LEFT HAND UPLOCK PSU SENSOR AND FOUND TO BE WITHIN LIMITS.  NO PARTS REPLACED.
